| Model Number |
27026B |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is awaiting receipt of the device for investigation.
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(4): during the surgery the tip of cystoscope fractured and could not be removed.No injury; however the tip could not be retrieved during the procedure.The patient underwent subsequent minor surgery and the cystoscope tip was retrieved from the bladder without any concern.
Additional Manufacturer Narrative
During the surgery the tip of cystoscope fractured and could not be removed.No injury - however the tip could not be retrieved during the procedure.The patient underwent subsequent minor surgery and the cystoscope tip was retrieved from the bladder without any concern.
Additional Manufacturer Narrative
Investigation conclusion: the device in question was sent to the manufacturing site in germany on 17th november 2020 for investigation upon evaluation, it could be confirmed that the device was not in original shape, and the distal tip was missing.The shaft was found to be bent, deflection of approx.3 mm.Also, there were signs of corrosion on the broken area as well as on other parts of device.The device was manufactured on 07.2007.The root cause most probably is too high force application which results in breakage on the tip.Warning of not overload the device by exerting too much force was already included in ifu.